# SDR NOCA02511

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LIGHT STAYS ON WITH DOOR DISARMED.  CLEANED AND LUBED GIRT BAR AND OPERATIONAL CHECKED AS PER MM 52-11-25 OPS CHECK GOOD.
